# SDR SWIA2020081251758

- Difficulty date: June 24, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON THE AFT CARGO  DOOR SILL AT SEVERAL LOCATIONS,  AROUND AND ADJACEINT TO FLOOR PANEL NUT PLATES.   REMOVED AND INSTALLED A NEW CARGO DOOR SILL IAW SRM AND MHIRJ.
